Alert archive / Colorado / Flash Flood Warnings in 2010

Flash Flood Warning 20, NWS Denver/Boulder, CO

August 4, 2010Douglas County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at Aug 4, 2010, 3:55 PM MDT for Douglas County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2010, 3:55 PM MDT (21:55 UTC)
Expired
Aug 4, 2010, 7:00 PM MDT
In force
3 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Douglas County, CO

The radar

The Denver radar (KFTG), 85 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

843 
WGUS55 KBOU 042155
FFWBOU
COC035-050100-
/O.NEW.KBOU.FF.W.0020.100804T2155Z-100805T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
355 PM MDT WED AUG 4 2010

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN DOUGLAS COUNTY IN NORTHEAST COLORADO

* UNTIL 700 PM MDT

* AT 354 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 2 MILES SOUTHEAST OF
  WESTCREEK...OR 26 MILES NORTHWEST OF COLORADO SPRINGS. THIS STORM
  WAS MOVING EAST AT 5 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WESTCREEK
  AND DECKERS.

DOPPLER RADAR ESTIMATES THAT AROUND 2 TO 3 INCHES OF RAIN HAS FALLEN 
FROM THIS STORM IN THE LAST HOUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE. TURN AROUND...DO NOT DROWN.

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF SMALL CREEKS...STREAMS...
AND DITCHES IN THE HAYMAN FIRE BURN AREA. SOME DRAINAGE BASINS
AFFECTED BY EXCESSIVE RUNOFF INCLUDE FOURMILE CREEK...GOOSE CREEK...
SIXMILE CREEK...TRAIL CREEK...TURKEY CREEK...WEST CREEK...AND OTHER
TRIBUTARIES OF THE SOUTH PLATTE RIVER. ROCK SLIDES OR MUD FLOWS CAN
ALSO BE EXPECTED ACROSS RURAL ROADS.

&&

LAT...LON 3921 10528 3921 10526 3922 10527 3923 10526
      3925 10523 3925 10524 3926 10522 3929 10521
      3930 10520 3930 10512 3913 10510 3913 10531

$$


KRIEDERMAN
3 follow-up statements
894 
WGUS75 KBOU 042301
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
501 PM MDT WED AUG 4 2010

COC035-050100-
/O.CON.KBOU.FF.W.0020.000000T0000Z-100805T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS CO-
501 PM MDT WED AUG 4 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
SOUTHWESTERN DOUGLAS COUNTY...

AT AROUND 435 PM MDT...LAW ENFORCEMENT RECEIVED A REPORT OF FLOODING 
ALONG HIGHWAY 67 NEAR THE COLORADO CAMPGROUND AROUND 5 MILES NORTH 
OF WOODLAND PARK IN TELLER COUNTY. HIGH FLOWS ON WEST CREEK IN 
TELLER COUNTY COULD IMPACT DOUGLAS COUNTY AS THEY MAKE THEIR WAY 
DOWNSTREAM.

THE THUNDERSTORM PRODUCING HEAVY RAIN WAS 6 MILES SOUTHEAST OF 
WESTCREEK...OR ABOUT 22 MILES NORTHWEST OF COLORADO SPRINGS. THIS 
STORM HAS MOVED EAST OUT OF THE HAYMAN BURN AREA. 

HOWEVER...ADDITIONAL STORMS ARE DEVELOPING FROM SOUTHWEST THROUGH 
SOUTH OF THE HAYMAN BURN AREA. THESE STORMS COULD BRING ADDITIONAL 
MODERATE TO HEAVY RAIN TO THE HAYMAN BURN AREA. 

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WESTCREEK AND DECKERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF SMALL CREEKS...STREAMS...
AND DITCHES IN THE HAYMAN FIRE BURN AREA. SOME DRAINAGE BASINS
AFFECTED BY EXCESSIVE RUNOFF INCLUDE FOURMILE CREEK...GOOSE CREEK...
SIXMILE CREEK...TRAIL CREEK...TURKEY CREEK...WEST CREEK...AND OTHER
TRIBUTARIES OF THE SOUTH PLATTE RIVER. ROCK SLIDES OR MUD FLOWS CAN
ALSO BE EXPECTED ACROSS RURAL ROADS.

MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER CLIMB TO HIGHER GROUND.

&&

LAT...LON 3921 10528 3921 10526 3922 10527 3923 10526
      3925 10523 3925 10524 3926 10522 3929 10521
      3930 10520 3930 10512 3913 10510 3913 10531

$$
332 
WGUS75 KBOU 042340
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT WED AUG 4 2010

COC035-050100-
/O.CON.KBOU.FF.W.0020.000000T0000Z-100805T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS CO-
540 PM MDT WED AUG 4 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR 
SOUTHWESTERN DOUGLAS COUNTY...

THUNDERSTORMS WITH LIGHT TO MODERATE RAIN CONTINUED TO DEVELOP OVER 
AND NEAR THE HAYMAN BURN AREA IN SOUTHWEST DOUGLAS COUNTY.  

FLOODING WAS REPORTED IN NORTHERN TELLER COUNTY EARLIER. THE RUNOFF 
FROM HEAVY RAIN IN TELLER COUNTY COULD STILL CAUSE FLOODING IN 
DOUGLAS COUNTY AS THE HIGH FLOWS ON WEST AND TROUT CREEKS MAKE THEIR 
WAY DOWNSTREAM.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
WESTCREEK AND DECKERS.

DOPPLER RADAR ESTIMATES THAT UP TO 3 INCHES OF RAIN HAVE FALLEN IN 
THE UPPER REACHES OF WEST AND TROUT CREEKS IN NORTHERN TELLER COUNTY 
IN THE LAST 2 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF SMALL CREEKS...STREAMS...
AND DITCHES IN THE HAYMAN FIRE BURN AREA. SOME DRAINAGE BASINS 
AFFECTED BY EXCESSIVE RUNOFF INCLUDE FOURMILE CREEK...WEST 
CREEK...TRAIL CREEK...TROUT CREEK AND OTHER TRIBUTARIES OF THE SOUTH 
PLATTE RIVER IN SOUTHWEST DOUGLAS COUNTY. ROCK SLIDES OR MUD FLOWS 
CAN ALSO BE EXPECTED ACROSS RURAL ROADS.

&&

LAT...LON 3921 10528 3921 10526 3922 10527 3923 10526
      3925 10523 3925 10524 3926 10522 3929 10521
      3930 10520 3930 10512 3913 10510 3913 10531

$$
910 
WGUS75 KBOU 050052
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
652 PM MDT WED AUG 4 2010

COC035-050101-
/O.EXP.KBOU.FF.W.0020.000000T0000Z-100805T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS CO-
652 PM MDT WED AUG 4 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM MDT FOR SOUTHWESTERN
DOUGLAS COUNTY...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
EXPECTED TO PRODUCE FLASH FLOODING. EXCESS RUNOFF FROM HEAVY RAIN 
HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED 
AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD 
THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR 
LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3921 10528 3921 10526 3922 10527 3923 10526
      3925 10523 3925 10524 3926 10522 3929 10521
      3930 10520 3930 10512 3913 10510 3913 10531

$$


KRIEDERMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:28 PM MDT, 27 minutes earlier.

Area forecast discussion, Aug 4, 3:28 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTION TO TIME
NATIONAL WEATHER SERVICE DENVER CO
328 PM MDT WED AUG 4 2010

.SHORT TERM...HEALTHY BATCH OF SHOWERS AND THUNDERSTORMS CURRENTLY
MOVING ACROSS GRAND AND LARIMER COUNTIES ASSOCIATED WITH SHORTWAVE
OVER NORTHWEST COLORADO. OTHER STORMS MOVING ACROSS SUMMIT AND PARK
COUNTIES...THOUGH ONLY ISOLATED IN COVERAGE AT THIS POINT. MORE
CONVECTION SOUTHWEST OF CWA LOOKS TO BE ASSOCIATED WITH A WEAK
SHORTWAVE. NO STORMS YET ALONG FOOTHILLS OR ACROSS PLAINS. ACARS
SOUNDINGS STILL SHOW A MODEST 500 MB CAP IN PLACE. RUC SEEMS TO HAVE
THE BEST HANDLE ON SHORTWAVE IN NORTHWEST COLORADO...THOUGH WEAKENS
THE WAVE AS IN MOVES ONTO PLAINS. OTHER MODELS SHOW A BROAD AREA OF
QG ASCENT. WILL BASE THIS EVENING'S FORECAST MAINLY ON THE RUC. WAVE
MOVING ACROSS NORTHERN COLORADO SHOULD BE ENOUGH TO OFFSET CAP
ACROSS NORTHERN SECTIONS OF PLAINS...WITH SHOWERS AND STORMS HOLDING
TOGETHER. INCREASED POPS TO LIKELY FOR ZONES 38 AND 42 FOR THIS
EVENING. LIKELY POPS STILL SEEM REASONABLE SOUTHERN SECTIONS OF CFWA
AS WAVE IN SOUTHWEST COLORADO MOVES THROUGH. FOR REMAINDER OF THE
PLAINS...STILL SOME QUESTION WHETHER STORMS CAN BREAK CAP AND
SUSTAINED THEMSELVES. MAY NEED SOME HELP FROM BOUNDARIES.
PRECIPITABLE WATER VALUES HOVERING AROUND AN INCH. HEAVY RAIN STILL
A CONCERN WITH THE STORMS...THOUGH MOVEMENT AROUND 10KTS WHICH SHOULD
KEEP FLASH FLOOD CONCERN LOW. HELD OFF ON A FLASH FLOOD WATCH GIVEN
STORM MOVEMENT. WAVES SHOULD EXIT CFWA BY MIDNIGHT...THOUGH MODELS
KEEP SOME WEAK QG ASCENT IN PLACE OVERNIGHT. WILL KEEP THE SLIGHT
CHANCE GOING. ON THURSDAY...RIDGE AXIS SLOWLY SHIFTS FROM TEXAS WEST
INTO NEW MEXICO DURING THE DAY. STILL A WEAK WEST TO SOUTHWEST FLOW
ALOFT OVER COLORADO. MODELS INDICATE A SLIGHTLY DRIER AIRMASS OVER
AREA...WITH PRECIPITABLE WATER VALUES AROUND EIGHT TENTHS ACROSS
PLAINS AND SIX TENTHS OVER MOUNTAINS. MODERATE DAYTIME HEATING ALONG
WITH THE FAIRLY MOIST ATMOSPHERE WILL BE SUFFICIENT FOR THE
DEVELOPMENT OF SHOWERS AND THUNDERSTORMS BY THE AFTERNOON ACROSS THE
MOUNTAINS. PLAINS STILL SHOWING A BIT OF A CAP DURING THE AFTERNOON.
SO STORM DEVELOP COULD AGAIN BE DELAYED. WILL KEEP THE CHANCE POPS
FOR MOUNTAINS...FOOTHILLS AND URBAN CORRIDOR. SLIGHT CHANCE STILL
REASONABLE FOR AREAS EAST OF URBAN CORRIDOR. THREAT OF HEAVY RAIN
STILL EXISTS WITH A FEW STORMS. TEMPERATURE AND THICKNESS PROGS SHOW
HIGHS AGAIN IN THE 80S ACROSS PLAINS WITH 60S AND A FEW 70S
MOUNTAINS. CURRENT TEMPERATURE GRIDS LOOK ON TRACK

.LONG TERM...MODELS SHOW LITTLE CHANGE IN THE SYNOPTIC SCALE PATTERN
THURSDAY NIGHT THROUGH SATURDAY NIGHT...WITH THE UPPER RIDGE CENTER
SOUTH-SOUTHEAST OF COLORADO AND SOUTHWESTERLY FLOW ALOFT FOR THE
FORECAST AREA.  THERE IS BENIGN SYNOPTIC SCALE ENERGY FOR THE
FORECAST AREA THROUGH THE PERIODS.  THE LOW LEVEL WINDS ARE PROGGED
TO BE EAST-SOUTHEASTERLY FOR THE PLAINS AND FOOTHILLS THURSDAY
EVENING...LATE DAY FRIDAY AND LATE DAY SATURDAY.  FOR MOISTURE...
IT'S BEST THURSDAY NIGHT...WITH A GRADUALLY DRYING TREND THROUGH
SATURDAY.  THE BOUNDARY LAYER DEW POINT TEMPERATURES ARE PROGGED IN
THE 50S AND LOWER 60S FOR THE PLAINS AND LOWER FOOTHILLS THURSDAY
NIGHT.  THEY DRY OUT INTO THE 40S F OVER THE WESTERN PLAINS FRIDAY
LATE DAY.  ON SATURDAY...DEW POINTS ARE IN THE 40S OVER ALL THE
PLAINS.  PRECIPITABLE WATER VALUES ARE IN THE 0.90 TO 1.25 INCH
RANGE THURSDAY NIGHT.  ON FRIDAY AND FRIDAY NIGHT THE VALUES
DECREASE INTO THE 0.60 TO 0.80 INCH RANGE FOR SATURDAY.  THE ONLY
DECENT THETA-E AXIS IS PROGGED OVER THE EASTERN BORDER AREA THURSDAY
EVENING INTO FRIDAY EVENING.  THERE IS PRETTY DECENT CAPE PROGGED
OVER THE FORECAST AREA THURSDAY EVENING.  VALUES ACROSS THE PLAINS
ARE GREATER THAN 1000 J/KG.  THE DECENT CAPE IS CONFINED TO THE
SOUTH CENTRAL AND EASTERN FORECAST AREA FOR LATE DAY FRIDAY.  ON
LATE DAY SATURDAY...THERE IS A TAD OF CAPE OVER THE MOUNTAINS AND
FOOTHILLS.  THE LAPSE RATE FIELDS HAVE A SLIGHT MID LEVEL CAP IN
PLACE THURSDAY EVENING...AND THERE IS EVEN LESS OF A CAP FOR LATE
DAY FRIDAY AND LATE DAY SATURDAY.  THE GFS QPF FIELDS HAVE
MEASURABLE RAINFALL ACROSS ALL THE FORECAST AREA THURSDAY EVENING
...THE LIGHTEST AMOUNTS OVER THE FAR EAST.  THE NAM JUST HAS LIGHT
AMOUNTS OVER THE PLAINS AND FOOTHILLS THURSDAY EVENING.  BOTH MODELS
SHOW A TAD OF RAIN IN MOST AREAS LATE DAY FRIDAY.  BY LATE DAY
SATURDAY...THERE IS A SMIDGEN OF MEASURABLE RAINFALL PROGGED MAINLY
OVER THE MOUNTAINS. FOR POPS...WILL GO WITH 30-40%S THURSDAY
EVENING...THEN 10-20%S FOR LATE DAY FRIDAY AND LATE SATURDAY.  FOR
TEMPERATURES...FRIDAY'S HIGHS ARE 2-3 C WARMER THAN THURSDAY'S.
SATURDAY'S HIGHS ARE 0.5-1.5 C WARMER THAN FRIDAY'S.   FOR THE LATER
DAYS...SUNDAY THROUGH WEDNESDAY...MODELS PUT THE CENTER OF THE UPPER
RIDGE EAST-SOUTHEAST OF COLORADO THROUGH ALL FOUR DAYS.  THE FLOW
ALOFT REMAINS SOUTHWESTERLY FOR THE FORECAST AREA.  MOISTURE LOOKS
PRETTY GOOD SUNDAY AND MONDAY...THEN THERE IS LESS ON TUESDAY AND
WEDNESDAY.

&&

.AVIATION...STILL A CHANCE FOR STORMS ACROSS DENVER AREA THROUGH 04Z
WHICH COULD AFFECT AREA AIRPORTS. BRIEF HEAVY RAIN AND OUTFLOW WINDS
TO 40 KTS THE MAIN CONCERN WITH MVFR CONDITIONS POSSIBLE. A FEW
SHOWERS COULD LINGER OVERNIGHT. VFR CONDITIONS TO PREVAIL...THOUGH
SOME STRATUS COULD DEVELOP IN THE 10Z-15Z TIME FRAME WITH CEILINGS
IN THE 3000-5000 FOOT RANGE. OTHERWISE...CHANCE FOR THUNDERSTORMS
AFTER 18Z WITH BEST CHANGE FROM 21Z TO 00Z. BRIEF HEAVY RAIN AND
GUSTY OUTFLOW WINDS THE MAIN CONCERNS WITH POSSIBLE MFR CONDITIONS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

D-L/RJK
Hazardous weather outlook, Aug 4, 10:57 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1057 AM MDT WED AUG 04 2010

COZ030>051-051200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1057 AM MDT WED AUG 04 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON AND EVENING ACROSS NORTHEAST AND NORTH CENTRAL COLORADO.
THE BEST CHANCE FOR STORMS WILL AGAIN BE SOUTH OF INTERSTATE 70.
THE STORMS WILL BE SLOW MOVING AND COULD PRODUCE HEAVY RAIN WITH
RAINFALL RATES UP TO 3 INCHES PER HOUR. THE HEAVY RAIN MAY CAUSE
LOCALIZED FLOODING. THE SHOWERS AND STORMS WILL DECREASE THIS
EVENING THOUGH A FEW SHOWERS COULD LINGER OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY
...DECREASING TO A SLIGHT CHANCE OF LATE DAY SHOWERS AND
THUNDERSTORMS FRIDAY AND SATURDAY.  MOISTURE WILL INCREASING LATER
IN THE WEEKEND AND EARLY NEXT WEEK...SO A CHANCE OF SHOWERS AND
THUNDERSTORMS ARE EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. HOWEVER...
REPORTS OF HEAVY RAIN AND FLOODING WILL BE APPRECIATED.

D-L/RJK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 2:21 PM MDTAreal Flood AdvisoryBOUPark54 min
Aug 4, 3:28 PM MDTAreal Flood AdvisoryBOUDouglas, Jefferson, Park92 min
Aug 4, 3:38 PM MDTAreal Flood AdvisoryBOUBoulder, Larimer59 min
Aug 4, 4:04 PM MDTAreal Flood AdvisoryBOUPark56 min
Aug 4, 4:11 PM MDTSpecial Weather StatementBOUDenver34 min
Aug 4, 4:35 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas115 min
Aug 4, 4:57 PM MDTAreal Flood AdvisoryBOUPark93 min
Aug 4, 5:01 PM MDTSpecial Weather StatementBOUAdams59 min
Aug 4, 5:32 PM MDTSpecial Weather StatementBOUAdams, Arapahoe43 min

Nearby

Flash Flood Warnings in Colorado, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.